Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 629194, 19 pages
http://dx.doi.org/10.1155/2012/629194
Research Article

A Class of Semilocal ??-Preinvex Functions and Its Applications in Nonlinear Programming

1College of Science, Xidian University, Xi'an, Shanxi 710071, China
2College of Mathematics and Computer Science, Yangtze Normal University, Fuling, Chongqing 408100, China
3Department of Mathematics, China University of Petroleum, Qingdao, Shandong 266555, China

Received 20 April 2011; Accepted 5 December 2011

Academic Editor: Ch Tsitouras

Copyright © 2012 Hehua Jiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Bazaraa and C. M. Shetty, Nonlinear Programming, John Wiley & Sons, New York, NY, USA, 1979. View at Zentralblatt MATH
  2. S. Schaible and W. T. Ziemba, Generalized Concavity in Optimization and Economics, Academic Press, London, UK, 1981. View at Zentralblatt MATH
  3. G. M. Ewing, “Sufficient conditions for global minima of suitably convex functionals from variational and control theory,” SIAM Review, vol. 19, no. 2, pp. 202–220, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. N. Kaul and S. Kaur, “Generalizations of convex and related functions,” European Journal of Operational Research, vol. 9, no. 4, pp. 369–377, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. N. Kaul and S. Kaur, “Sufficient optimality conditions using generalized convex functions,” Opsearch, vol. 19, no. 4, pp. 212–224, 1982. View at Google Scholar · View at Zentralblatt MATH
  6. S. Kaur, Theoretical studies in mathematical programming, Ph.D. Thesis, University of Delhi, New Delhi, India, 1983.
  7. V. Preda, I. M. Stancu-Minasian, and A. Batatorescu, “Optimality and duality in nonlinear programming involving semilocally preinvex and related functions,” Journal of Information & Optimization Sciences, vol. 17, no. 3, pp. 585–596, 1996. View at Google Scholar · View at Zentralblatt MATH
  8. V. Preda and I. M. Stancu-Minasian, “Duality in multiple objective programming involving semilocally preinvex and related functions,” Glasnik Matematički. Serija III, vol. 32, no. 1, pp. 153–165, 1997. View at Google Scholar · View at Zentralblatt MATH
  9. V. Lyall, S. Suneja, and S. Aggarwal, “Optimality and duality in fractional programming involving semilocally convex and related functions,” Optimization, vol. 41, no. 3, pp. 237–255, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. V. Preda, “Optimality and duality in fractional multiple objective programming involving semilocally preinvex and related functions,” Journal of Mathematical Analysis and Applications, vol. 288, no. 2, pp. 365–382, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. E. A. Youness, “E-convex sets, E-convex functions, and E-convex programming,” Journal of Optimization Theory and Applications, vol. 102, no. 2, pp. 439–450, 1999. View at Publisher · View at Google Scholar
  12. X. Chen, “Some properties of semi-E-convex functions,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 251–262, 2002. View at Publisher · View at Google Scholar
  13. Q.-J. Hu, J.-B. Jian, H.-Y. Zheng, and C.-M. Tang, “Semilocal E-convexity and semilocal E-convex programming,” Bulletin of the Australian Mathematical Society, vol. 75, no. 1, pp. 59–74, 2007. View at Publisher · View at Google Scholar
  14. Q.-J. Hu, Y.-H. Xiao, and N.-P. Chen, “Optimality and duality on fractional multi-objective programming under semilocal E-convexity,” Chinese Quarterly Journal of Mathematics, vol. 24, no. 2, pp. 200–210, 2009. View at Google Scholar
  15. C. Fulga and V. Preda, “Nonlinear programming with E-preinvex and local E-preinvex functions,” European Journal of Operational Research, vol. 192, no. 3, pp. 737–743, 2009. View at Publisher · View at Google Scholar
  16. Z. Luo and J. Jian, “Some properties of semi-E-preinvex maps in Banach spaces,” Nonlinear Analysis. Real World Applications, vol. 12, no. 2, pp. 1243–1249, 2011. View at Publisher · View at Google Scholar
  17. S. K. Mishra, S. Y. Wang, and K. K. Lai, “Multiple objective fractional programming involving semilocally type I-preinvex and related functions,” Journal of Mathematical Analysis and Applications, vol. 310, no. 2, pp. 626–640, 2005. View at Google Scholar · View at Zentralblatt MATH
  18. K.-H. Elster and R. Nehse, “Optimality conditions for some nonconvex problems,” in Optimization Techniques (Proc. Ninth IFIP Conf., Warsaw, 1979), Part 2, vol. 23 of Lecture Notes in Control and Information Sciences, pp. 1–9, Springer, Berlin, Germany, 1980. View at Google Scholar · View at Zentralblatt MATH
  19. M. Hayashi and H. Komiya, “Perfect duality for convexlike programs,” Journal of Optimization Theory and Applications, vol. 38, no. 2, pp. 179–189, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH